Fioricet Overdose

If you overdose on Fioricet, toxicity is more likely to result from the butalbital and acetaminophen than the caffeine, since it is present in relatively small amounts.

If you are affected by confusion or extreme drowsiness or other worrisome symptoms, contact your doctor right away or go to the closest emergency room.

What happens if I overdose?

Seek emergency medical attention or call the Poison Help line at 1-800-222-1222. An overdose of Fioricet can be fatal.

The first signs of an acetaminophen overdose include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may include pain in your upper stomach, dark urine, and yellowing of your skin or the whites of your eyes.

Overdose symptoms may also include insomnia, restlessness, tremor, diarrhea, increased shallow breathing, uneven heartbeats, seizure (convulsions), or fainting.

Leave a Reply